# SDR USAA070517

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500A & 500B, BETWEEN STR 27R & 28R HAS CORROSION.  REMOVED & INSTALLED NEW DOUBLER PER T/R 20-00-02; CORR TASK C53-208-01, DEFECT SIZE:  4 X 6 INCHES.
